Sounds like neuropathy pain
Sorry to hear you are having such a hard time. I can totally relate to the pain you are feeling along with the loss of strength:confused: I have been on IVIG for about a year and 4 months now and it has helped a little. I have tried all the pharmaceuticals my neuro has suggested, like Cymbalta, lyrica, neurontin, savella and then some. Every one of them has given me horrible reactions. Lyrics made me gain 40 pounds, all but neuron yin made me a zombi. Neuron tin caused side effects of memory loss, but it took years to get there.
I have had positive results with IVIG with nothing but the common side effects from the treatment like migraine, back aches, etc…….
Because IVIG is administered at such a high dose at the beginning it is administered in the hospital so you can be closely monitored. If your doctor is recommending it, try not to shut it out so quickly. If anything, it can buy you some time until you figure out which route you do want to take, while keeping you from severe relapses. I know it’s scary, but it’s a scary disease.
Btw: have you been checked for CIDP. You are mirroring my symptoms and they are chronic. I have good days, but for every 1 good and active day, I pay for with 3 days in bed. That isn’t a relapse for me, it’s a symptom of my CIDP. GBS is more of an episodical disease and from what I have read, you sound to have a chronic condition.
All my best. I love to hear your spirit is what has gotten you out of bed. I have been told my will has kept me out of a wheelchair. Unfortunately my will has not been able to combat the chronic fatigue that keeps me in bed for days at a time.